I have been searching over a year for a med for my depression anxiety PTSD most recently started paxil and its day 8 no change Iam getting discouraged already because I feel no change I've tried Zoloft Effexor celexa abilify zyprexa and every benzo but valium can the paxil still work I know it hasn't been long please respond
Day 8 of paxil no help yet please help?
- 20 Aug 2013 by theresa06
- 5 September 2013
- paxil, depression, post traumatic stress disorder, anxiety, panic disorder, generalized anxiety disorder, anxiety and stress
Added 20 Aug 2013:
Please respond should i feel any improvement by now if it will work
I wrote a response to u awhile back and somehow didn't get posted... like km and so many other's r trying to tell u med's r trial n error..you can't expect to take it for 8 days and feel a extreme difference..it takes anywhere from 4-6 wks to see if the med is going to work for u... not to be rude, but u constantly posting that u have only been on the med for a couple days is not going to change the fact that u have got to give it time... I truely feel for u as myself being somene who has been in crisis centers 3 weeks at a time, more then you will ever no how many x's... got to give the med a chance... wishing u patience...
I suffer from anxiety and have for years/decades. I also have bouts of depression and use to suffer from panic attacks. I think I was put on Paxil years ago for depression but I found it helped my anxiety too.
I also take anxiety medication too.
Have you noticed anything? Any side effects? It does take a while.
Hang in there, I know it hard.
Best thing to do is call your doctor if you are feeling really bad.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2011 • 2 answers
Posted 14 Aug 2013 • 3 answers
Posted 16 Aug 2013 • 1 answer
Posted 18 Aug 2013 • 7 answers
Posted 20 Aug 2013 • 2 answers